| Catalog Number |
25441 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Inflammation (1932)
| Date of Event |
03/12/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.
Event or Problem Description
Customer reported an implant loss; periimplantitis.Implant was placed after expiration date.On (b)(6) 2026, (b)(6): based on the provided lot number: the implant was already expired by the time it was implanted.Expiry date 12.06.2019.